Implanon nightmare

by Helena

AFTER 12 years on implanon I had it removed to have hormonal blood work done.within 2 weeks of removal i was in hell ,nausea,headaches, exhaustion ,poundi g heat ,internal buzzing, hypnic jerks that would not allow me to go to sleep,room spinning,rushing thoughts that left me lost in a street i knew well..thank god it only lasted a few seconds,constantly hot, inability to think properly..well you get the gist. .it was hrll.My doctor prescribed progesterone rapidly disdolving tablets that disdolve under tongue,dhea,testostrrone.Ill mention that my estrogen was 1450 and doctor wanted it to be between 300 and 500.My progesterone and testosterone were low Thyroid t3 normal.I took the above but with no ease in symptoms i quit all but the progesterone.I continued barely able to function for another 2 weeks with a holiday coming up I decided to have the implanon put back in and within 48 my symptoms resolved.Obviously i have to get this implanon removed asap but am terrified to do so..I had these crazy symptoms for 5 weeks Pretty sure i aged 10 years.I need a plan to get off this drug but am at a loss...

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...